# SDR GTIA2023091637480

- Difficulty date: September 13, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 19,999 hours, 8,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RIGHT DOOR BOTTLE REQ SERVICING-SERVICED FWD RIGHT DOOR BOTTLE IAW A320 AMM 52-10-00-614-001-A
